# SDR IPXA11164108

- Difficulty date: January 5, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 5,950 hours, 3,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327075500000
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, FLOOR PANEL 241JF IS IS BROKEN AT EDGE AS MARKED.  REPAIRED UPPER DECK FLOOR PANEL 241JF BY FABRICATION REF EOA300-5320-1 6407-E APPX B.
